2007 March, Volume 08, Number M07

Open Access Open Access  Restricted Access Subscription or Fee Access
Special Issue-2 on Leonhard Paul Euler’s: Mixed Type Partial Differential Equations (Guest Editor-in-Chief: Professor John Michael Rassias)

Table of Contents


PREFACE: Special Issue on Leonhard Paul Euler’s: Mixed Type Partial Differential Equations PDF
J. M. Rassias 6-7
Initial-Oblique Derivative Problem for Nonlinear Parabolic Equations in High Dimensional Domains PDF
Dechang Chen, Guochun Wen 8-19
Some solutions of generalized Rassias’s equation PDF
Anvar Hasanov 20-29
The solution of the Cauchy problem for generalized Euler-Poisson-Darboux equation PDF
Anvar Hasanov 30-43
Uniqueness of the Solution of One Non-Local Boundary Value Problem for the Mixed Parabolic Type Equation PDF
E. T. Karimov 44-48
Non-uniqueness of Transonic Flow past a Flattened Airfoil PDF
Alexander G. Kuz’min 49-57
Multiplier methods for mixed type equations PDF
Kevin R. Payne 58-75
Tricomi-Protter Problem of nD Mixed Type Equations PDF
J. M. Rassias 76-86
Fundamental Solutions of Two Degenerated Elliptic Equations and Solutions of Boundary Value Problems in Infinite Area PDF
J. M. Rassias, Anvar Hasanov 87-95
Solvability of the oblique derivative problem for second order equations of mixed type with nonsmooth degenerate Curve PDF
J. M. Rassias, Guochun Wen 96-111